# SDR RAIA00510014

- Difficulty date: October 11, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 14,379 hours, 13,872 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, EXIT ROW EMERGENCY LIGHT OUT.  MAINTENANCE RESECURED A LOOSE CONNECTOR.
